# SDR ASOA20150323080

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 35,765 hours, 27,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595005
- Condition: Corroded
- Location: Frame 8-9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  INTERNAL SKIN CORRODED BETWEEN FRAME 8-9 STR, 20R-21R.  R & R SKIN IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
